eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Requip cause Withdrawal syndrome?

Summary: Withdrawal syndrome is found among people who take Requip, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Requip xl, and have Parkinson's disease.

We study 11,436 people who have side effects while taking Requip from FDA and social media. Among them, 44 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.

You are not alone: join a mobile support group for people who take Requip and have Withdrawal syndrome >>>

 

 

 

 

Requip

Requip has active ingredients of ropinirole hydrochloride. It is often used in restless leg syndrome. (latest outcomes from 11,928 Requip users)

Withdrawal syndrome

Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with depression, pain, stress and anxiety, muscle spasticity, back pain. (latest reports from 9,228 Withdrawal syndrome patients)

On Jan, 14, 2015: 11,436 people reported to have side effects when taking Requip. Among them, 44 people (0.38%) have Withdrawal Syndrome.

Trend of Withdrawal syndrome in Requip reports

Time on Requip when people have Withdrawal syndrome * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Withdrawal syndrome7.14%14.29%21.43%14.29%21.43%21.43%0.00%

Gender of people who have Withdrawal syndrome when taking Requip * :

FemaleMale
Withdrawal syndrome66.00%34.00%

Age of people who have Withdrawal syndrome when taking Requip * :

0-12-910-1920-2930-3940-4950-5960+
Withdrawal syndrome0.00%0.00%0.00%0.00%2.22%22.22%17.78%57.78%

Severity of Withdrawal syndrome when taking Requip ** :

n/a

How people recovered from Withdrawal syndrome ** :

n/a

Top conditions involved for these people * :

  1. Parkinson's disease (26 people, 59.09%)
  2. Sleep disorder (12 people, 27.27%)
  3. Restless legs syndrome (8 people, 18.18%)
  4. Hypertension (8 people, 18.18%)
  5. Depression (7 people, 15.91%)

Top co-used drugs for these people * :

  1. Requip xl (24 people, 54.55%)
  2. Sinemet (13 people, 29.55%)
  3. Ropinirole (12 people, 27.27%)
  4. Apomorphine (8 people, 18.18%)
  5. Prozac (7 people, 15.91%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Withdrawal Syndrome while taking Requip?

You are not alone! Join a mobile support group:
- support group for people who take Requip and have Withdrawal Syndrome
- support group for people who take Requip
- support group for people who have Withdrawal Syndrome

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Requip cause dysphagia
    an increase caused me not to be able to swallow at all
  • Treatment for a dvt in person with lung cancer
    Have contracted a large painful DVT in groin thru calf. Hospicis doctor will only administer Aspirin 325 mg. what I have researched does this not address dissolving clot. Hospicis doctor told me the tumor lung cancer was more likely to bleed with treatment to dissolve clot. She was negative and said the lung cancer was going to cause death anyway so she wouldn't treat large painful DVT because it may cause bleeding, i.e. more harm.



    Can anyone tell me if use of warfarin or other blood thinners are less likely used in lung cancer patients? When admitted to Hospicis in Dec I was on Warfarin and continued use for several weeks until Hospicis stopped treatment.



    I'm considering leaving Hospicis and returning to my previous doctors. I am significantly improved now from Dec. My oxygen use was 5 lt when admitted to Hospicis and now almost never require oxygen use.
  • Why has my rls/plmd increased since i've been on ms contin, oxycodone, and higher dose of ropinerole? previously, i was on 40mg hydrocodone per day.
    I have Fibromyalgia, Endometriosis, and Periodic Limb Movement Disorder (PLMD) AND Restless Legs Syndrome (RLS). Recently, I went of of Hydrocodone, and started with MS Contin and Oxycodone. I also RAISED my Requip from .5 to 1mg.
  • What are the side effects while taking fentanyl with garcinia cambogia
    I'm having headaches flushing/blushing in the face, tired, dizziness. I think that I might be allergic to it the garcinia cambogia ultra. I need to know if I can be on the fentanyl patch and take Garcinia Cambogia Ultra?
  • I developed excessive saliva production after starting ropinerole (requip) for plmd. sleep was impossible due to frequent swallowing. has anyone else experienced similar symptoms? (1 answer)
    The first 5 drugs above on my list that I tried for PLMD, I no longer use. I took ropinerole (Requip) for about 2 weeks when I noticed that I was producing more saliva and was swallowing a lot. It didn't really bother me too much, because the other drugs that I take give me a dry mouth. When I went to bed, trying to get to sleep was impossible, I had to swallow every 10 – 15 seconds all night long. My doctor investigated and found that only 1% of patients develop this symptom, lucky me. I discontinued using it. The symptom went away, and then came back even after I had stopped taking the drug for over 1 month. Has anyone else experienced this over-production of saliva during and/or after discontinuing ropinerole (Requip)? And if so, how long did it last and what can be done about it? It is disturbing my sleep so much that it of itself has become a sleep disorder. Any suggestions?

More questions for: Requip, Withdrawal syndrome

You may be interested at these reviews (Write a review):

  • Malignant melanoma while taking requip
    I have been on Requip for RLS for about 6 years, and have noticed an increase in basal cell (lowest variety of skin cancer), and in May 2014 had surgery to remove melanoma (dime sized, 4.5 mm deep in scalp), and then another recurrence of melanoma in September 2014 (also on the scalp, where about 2/3 of scalp was removed down to skull), and now considered Stage 3B. So I am doing everything in my power to keep from another recurrence. I am going to discontinue taking Requip, since I do not know if there is a connection, but I cannot afford to take that life threatening risk in my opinion.
  • Lorazepam nearly killed me during cancer treatment
    Day 31 of cold turkey and I want to die. It is a roller coaster from body tics and sweats to rage and crying in one day. I felt so good the 4h day of c/t. It was like before my cancer diagnosis. My bowels are better off Lorazepam. I threw up during bowel movements from the pain. Off Lorazepam first normal bowel movement in over 2 years. Stomach so damaged by Lorazepam that I have absolutely no appetite. I force myself to eat. Neuropathy in hands nearly gone. Feet are better but slower. Lymphedema that appeared after one year on Lorazepam is now gone. I have full range of motion.

More reviews for: Requip, Withdrawal syndrome

Comments from related studies:

  • From this study (2 days ago):

  • After taking the medication: ropinirole substituted for Requip;for currently three days now, I awoke with a swollen lymphnode on the right side of my neck. It is somewhat painful to touch.

    Reply

  • From this study (4 weeks ago):

  • From Feb. 2014 to Nov. 2014 peripheral vision decreased, eye pressure stable,
    doctors says indication of glaucoma. No known family history. Of white, native American, Scottish origins.
    Added the Bio-Curcumin within last 6 months. Wondering if that or possible use of Duloxeline could be cause.

    Reply

  • From this study (1 month ago):

  • I've been on ropinirole for well over a year. I had no idea that these symptoms could be attributed to the drug. I am slowly tapering off now

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.